Robust stability of uncertain stochastic differential delay equations

Mao, Xuerong and Koroleva, Natalia and Rodkina, Alexandra (1998) Robust stability of uncertain stochastic differential delay equations. Systems and Control Letters, 35 (5). pp. 325-336. ISSN 0167-6911

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In this paper we first discuss the robust stability of uncertain linear stochastic differential delay equations. We then extend the theory to cope with the robust stability of uncertain semi-linear stochastic differential delay equations. We shall also give several examples to illustrate our theory.